MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER II; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number DUCT OCCLUDER II
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a 6mm amplatzer duct occluder was chosen for implant on (b)(6) 2022.A non-abbott delivery system was used.During an attempt to deploy the device and the device presented with a cobra deformation.The device was removed prior to release from the delivery system.A new, 5/6 amplatzer duct occluder was implanted and procedure was completed successfully.The patient remained stable throughout the procedure, recovered and has been discharged.There was no clinically significant delay in procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER DUCT OCCLUDER II
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key14191582
Report Number2135147-2022-00209
Device Sequence Number4406263
Product Code MAE
UDI-Device Identifier00811806011264
UDI-Public00811806011264
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberDUCT OCCLUDER II
Device Catalogue Number9-PDA2-06-06
Device Lot Number5946758
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown